# SDR USAA2011123000011

- Difficulty date: December 29, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 37,956 hours, 13,639 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: 7420
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN FIRE EXTINGUISHER SAFETY BROKE.  INSTALLED NEW FIRE EXTINGUISHER IN MID CABIN PER AIRBUS MAINTENANCE MANUAL 26-24.
